# SDR CALA2018012600308

- Difficulty date: January 25, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FWD FITTING ON KEEL BEAM FWD LUG, FWD FACE HAS CORROSION.  CORROSION EXCEEDS MANUFACTURE DRAWING TOLERANCES IAW IAW SRM 53 -36-11 DRAWING, 4-3 SHEET.  INSTALLED A NEW HINGE FITTING IAW SRM 51-72-11, PG 2, PARA D-1.
